Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 14, 2011, 10:31 PM CDT for Fannin County, Lamar County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2011, 10:31 PM CDT (03:31 UTC)
- Expired
- Apr 14, 2011, 11:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 184 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 10:46 PM CDT | TORNADO | 1 Nw Honey Grove, TX | A NWS STORM SURVEY CONCLUDED AN EF-0 TORNADO INITIALLY TOUCHED DOWN ABOUT 1 MILE NORTHWEST OF HONEY GROVE NEAR THE INTERSECTION OF COUNTY ROAD 2781 AND HIGHWAY 182. THE TORNADO TRAVELED 1.4 MILES WITH A MAX DAMAGE WIDTH OF 100 YARDS. THE TORNADO LIFTED NEAR TH |
| Apr 14, 10:55 PM CDT | TSTM WND DMG | Honey Grove, TX | 2 HOMES DAMAGED IN HONEY GROVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 9:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 17.3
The text
As transmitted, in the capitals the NWS used until 2016.
830
WFUS54 KFWD 150331
TORFWD
TXC147-277-150415-
/O.NEW.KFWD.TO.W.0008.110415T0331Z-110415T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
LAMAR COUNTY IN NORTHEAST TEXAS...
* UNTIL 1115 PM CDT
* AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR DODD CITY...MOVING EAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
WINDOM AND LADONIA AROUND 1035 PM CDT...
HONEY GROVE AROUND 1040 PM CDT...
ROXTON AROUND 1055 PM CDT...
TOCO AROUND 1100 PM CDT...
PARIS AROUND 1110 PM CDT...
SUN VALLEY AND BLOSSOM AROUND 1115 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
&&
LAT...LON 3341 9538 3349 9564 3348 9568 3349 9578
3347 9585 3341 9586 3341 9613 3377 9610
3385 9535 3341 9530
TIME...MOT...LOC 0330Z 259DEG 39KT 3357 9604
$$
CAVANAUGH3 follow-up statements
152
WWUS54 KFWD 150340
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT THU APR 14 2011
TXC147-277-150415-
/O.CON.KFWD.TO.W.0008.000000T0000Z-110415T0415Z/
LAMAR TX-FANNIN TX-
1040 PM CDT THU APR 14 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR EASTERN
FANNIN AND LAMAR COUNTIES...
AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR HONEY GROVE...
MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
ROXTON AROUND 1055 PM CDT...
TOCO AROUND 1100 PM CDT...
PARIS AROUND 1110 PM CDT...
SUN VALLEY AND BLOSSOM AROUND 1115 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.
&&
LAT...LON 3341 9538 3349 9564 3348 9568 3349 9578
3347 9585 3341 9586 3341 9613 3377 9610
3385 9535 3341 9530
TIME...MOT...LOC 0341Z 259DEG 39KT 3359 9590
$$308
WWUS54 KFWD 150353
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 PM CDT THU APR 14 2011
TXC147-277-150415-
/O.CON.KFWD.TO.W.0008.000000T0000Z-110415T0415Z/
LAMAR TX-FANNIN TX-
1053 PM CDT THU APR 14 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR EASTERN
FANNIN AND LAMAR COUNTIES...
AT 1053 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 8 MILES SOUTH OF DODD
CITY...MOVING EAST AT 35 MPH. THIS IS THE CELL THAT WAS NEAR BAILEY
EARLIER. THE PREVIOUS STORM THAT WAS NEAR HONEY GROVE CONTINUES TO
SHOW ROTATION BUT APPEARS WEAKER. BOTH STORMS ARE CAPABLE OF
PRODUCING A TORNADO.
THE TORNADO WILL BE NEAR...
LADONIA AROUND 1100 PM CDT...
HONEY GROVE AROUND 1105 PM CDT...
ROXTON AROUND 1115 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3341 9538 3349 9564 3348 9568 3349 9578
3347 9585 3341 9586 3341 9613 3377 9610
3385 9535 3341 9530
TIME...MOT...LOC 0353Z 261DEG 32KT 3347 9602
$$618
WWUS54 KFWD 150414
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1114 PM CDT THU APR 14 2011
TXC147-277-150421-
/O.EXP.KFWD.TO.W.0008.000000T0000Z-110415T0415Z/
LAMAR TX-FANNIN TX-
1114 PM CDT THU APR 14 2011
...THE TORNADO WARNING FOR EASTERN FANNIN AND LAMAR COUNTIES EXPIRES
AT 1115 PM CDT...
AT 1111 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAMAR COUNTY.
THIS DANGEROUS STORM REMAINS CAPABLE OF PRODUCING 70 MPH WINDS AND
GOLFBALL SIZE HAIL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.
LAT...LON 3341 9538 3349 9564 3348 9568 3349 9578
3347 9585 3341 9586 3341 9613 3377 9610
3385 9535 3341 9530
TIME...MOT...LOC 0411Z 261DEG 32KT 3349 9583
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 14, 9:47 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 14, 9:47 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 947 PM CDT THU APR 14 2011 .UPDATE... A COLD FRONT EXTENDED SOUTHEAST OF GAINESVILLE...MINERAL WELLS... CISCO LINE AS OF 930 PM. THIS FRONT WILL MOVE THROUGH THE METROPLEX BETWEEN 10 AND 11 PM...AND THROUGH PARIS AND WACO AFTER MIDNIGHT. EXPECT NORTHWESTERLY WINDS TO INCREASE TO 20 TO 30 MPH DURING THE DAY FRIDAY. THUS HAVE ISSUED A WIND ADVISORY FOR ALL OF NORTH TEXAS FROM 9 AM THROUGH 8 PM FRIDAY. WIND GUSTS OVER 40 MPH ARE LIKELY ESPECIALLY ACROSS THE NORTHERN HALF OF NORTH TEXAS. 58 && .AVIATION UPDATE... COLD FRONT IS MOVING MUCH FASTER THAN PREVIOUSLY THOUGHT AND WILL BE ARRIVING IN THE METROPLEX BETWEEN 03-04Z AND KACT AROUND 06Z. LOOKS LIKE THE GREATEST THREAT FOR STORMS WILL REMAIN NORTH OF THE METROPLEX TAF SITES AND HAVE REMOVED THE THUNDER MENTION FROM ALL BUT KDAL. THE FRONT WILL LIKELY MOVE THROUGH THE METROPLEX TAF SITES BEFORE SHOWERS AND THUNDERSTORMS HAVE A CHANCE TO BUILD SOUTH ALONG THE FRONT AND THE THREAT WILL SHIFT NORTHEAST OF THE TAF SITES. .../PREVIOUS AVIATION DISCUSSION/... CONCERNS FOR THE TAFS ARE THUNDERSTORMS IMPACTING THE METROPLEX TAF SITES THIS EVENING AND VERY STRONG NORTHWEST WINDS DURING THE DAY ON FRIDAY. THE DRYLINE REMAINS WEST OF THE TAF SITES THIS AFTERNOON AND WILL LIKELY NOT ADVANCE EAST UNTIL THE UPPER LEVEL TROUGH AND COLD FRONT ARRIVE LATER THIS EVENING. SHOWERS AND THUNDERSTORMS WILL MOST LIKELY AFFECT THE METROPLEX BETWEEN 01-06Z. THE ENVIRONMENT OVER KACT WILL REMAIN TOO CAPPED FOR THUNDERSTORMS TO DEVELOP THAT FAR SOUTH. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ALONG AND NORTH OF INTERSTATE 20. THE COLD FRONT WILL PASS THROUGH THE METROPLEX BETWEEN 06-07Z AND KACT AROUND 08Z. THE WINDS ON FRIDAY WILL INCREASE TO SUSTAINED 25-30 KTS WITH GUSTS OF 35-38 KTS. THE WIND DIRECTION WILL VARY FROM 300-320 DEGREES. THIS WILL RESULT IN CROSSWIND PROBLEMS ON NORTH- SOUTH RUNWAYS ACROSS THE REGION. THE WINDS SHOULD SUBSIDE AFTER 16/00Z OR EARLY FRIDAY EVENING. 82/JLD && .PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/ INTERESTING SPRING WEATHER PATTERN IS IN PLACE OVER THE CENTRAL UNITED STATES TODAY. STRONG NEGATIVELY TILTED UPPER TROUGH EXTENDS FROM SOUTHERN CANADA SOUTH-SOUTHEASTWARD INTO THE PLAINS. A DEEPENING UPPER LEVEL LOW PRESSURE AREA IS MOVING EASTWARD AROUND THE BASE OF THIS FEATURE. WITH GOOD DYNAMICS IN PLACE AND MODEST MOISTURE RETURN TO THE REGION...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL OCCUR OVER ROUGHLY THE NORTHERN HALF OF NORTH TEXAS TONIGHT. AT THE SURFACE A DRYLINE WAS MOVING INTO WESTERN COUNTIES AND SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING AS IT SLOWLY ADVANCES EAST. CAP HAS BEEN WEAKENING THROUGHOUT THE DAY AS TEMPERATURES WARM. SPECIAL 18Z SOUNDING...THOUGH STILL CAPPED...ALREADY SHOWED CAPE OVER 3000 J/KG. WITH GOOD INSTABILITY AND IMPRESSIVE SHEAR IN PLACE...THERE IS A CHANCE FOR SEVERE THUNDERSTORMS OVER AREAS ROUGHLY NORTH OF I 20 THIS EVENING AS CAP BEGINS TO BREAK...WITH DEVELOPMENT BEGINNING 4-5 PM. SEVERE WEATHER THREAT INCREASES THE FURTHER NORTH AND CLOSER TO THE UPPER LEVEL SYSTEM YOU GO...AND A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR COUNTIES ADJACENT TO THE RED RIVER. THE WATCH EXTENDS NORTHWARD THROUGH OKLAHOMA AND IS IN EFFECT UNTIL 10PM. FEELING IS THAT FOR THE DALLAS-FT WORTH METROPLEX...THUNDERSTORM POTENTIAL WILL BE HIGHEST AROUND A 23-01Z TIMEFRAME. THOUGH SOUTH OF THE CURRENT WATCH...THIS AREA STILL HAS THE POTENTIAL TO SEE GUSTY WINDS AND LARGE HAIL WITH ANY STORM THAT DEVELOPS. ACTIVITY IS THEN EXPECTED TO MOVE EAST AND CONTINUE LATER ON TONIGHT OVER EASTERN COUNTIES BEFORE EXITING THE CWA BY SUNRISE TOMORROW. FOCUS WILL SHIFT RAPIDLY FROM A SEVERE WEATHER THREAT TO A FIRE WEATHER THREAT AS WE HEAD INTO TOMORROW. WINDS WILL BE STRONG OUT OF THE NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT. RELATIVE HUMIDITIES WILL ALSO DROP INTO THE TEENS OVER A GOOD PORTION OF THE REGION. A RED FLAG WARNING HAS THUS BEEN ISSUED FOR TOMORROW FOR ALL BUT THE NORTHEASTERN-MOST COUNTIES...WHERE FORECAST PRECIPITATION AND HIGHER MOISTURE VALUES ARE EXPECTED. WEATHER SHOULD REMAIN FAIRLY QUIET AS WE HEAD INTO THE WEEKEND. BROAD UPPER TROUGHING WILL THEN DEVELOP OVER THE WESTERN HALF OF THE U.S. AND A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING SLIGHT CHANCES FOR RAIN DURING THE EARLY AND MIDDLE PART OF NEXT WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 53 76 45 79 53 / 40 0 0 0 10 WACO, TX 55 79 44 81 51 / 10 0 0 0 10 PARIS, TX 54 68 41 70 47 / 70 0 0 0 10 DENTON, TX 48 74 40 78 48 / 40 0 0 0 10 MCKINNEY, TX 53 73 40 75 46 / 60 0 0 0 10 DALLAS, TX 55 75 47 77 55 / 40 0 0 0 10 TERRELL, TX 55 74 43 75 49 / 50 0 0 0 10 CORSICANA, TX 57 77 45 77 51 / 20 0 0 0 10 TEMPLE, TX 55 79 43 81 52 / 10 0 0 0 10 MINERAL WELLS, TX 47 79 39 80 50 / 10 0 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 8 PM CDT FRIDAY FOR TXZ091-092- 100>103-115>119-129>135-141>148-156>162-174-175. WIND ADVISORY FROM 9 AM TO 8 PM CDT FRIDAY FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR TXZ100-115. && 82/58
Hazardous weather outlook, Apr 14, 9:41 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 941 PM CDT THU APR 14 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 941 PM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS NORTHEAST OF A BONHAM TO SULPHUR SPRINGS LINE...WITH A SLIGHT RISK AS FAR WEST AND SOUTH AS A BOWIE...TO FORT WORTH... TO PALESTINE LINE. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING DOWNBURST WINDS. AN ISOLATED TORNADO IS STILL POSSIBLE IN THE MODERATE RISK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY ACROSS ALL BUT THE NORTHEAST COUNTIES OF NORTH TEXAS DUE TO DRY AIR AND STRONG WINDS. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 10 AM UNTIL 8 PM FRIDAY. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS ON FRIDAY FROM 9 AM UNTIL 8 PM. STRONG NORTHWEST WINDS GUSTING OVER 40 MPH WILL OCCUR ON FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT GENERALLY NORTH AND EAST OF A BOWIE...FORT WORTH...TO PALESTINE LINE. 82/JLD
In the hours before
Local storm report, Apr 14, 10:11 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL ROANOKE 33.02N 97.18W
04/14/2011 E1.00 INCH DENTON TX TRAINED SPOTTER
QUARTER SIZE HAIL IN ROANOKELocal storm report, Apr 14, 10:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL TROPHY CLUB 33.00N 97.19W
04/14/2011 E1.00 INCH DENTON TX TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL IN TROPHY CLUBLocal storm report, Apr 14, 10:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL TROPHY CLUB 33.00N 97.19W
04/14/2011 E1.75 INCH DENTON TX TRAINED SPOTTER
GOLFBALL SIZE HAIL IN TROPHY CLUB AND ROANOKELocal storm report, Apr 14, 10:19 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL 1 N SOUTHLAKE 32.98N 97.13W
04/14/2011 E1.00 INCH TARRANT TX TRAINED SPOTTER
QUARTER SIZE HAIL 1 NORTH OF SOUTHLAKELocal storm report, Apr 14, 10:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1021 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HAIL LIEWISVILLE 33.07N 97.00W
04/14/2011 E1.00 INCH DENTON TX TRAINED SPOTTER
DIMES TO QUARTER IN LEWISVILLELocal storm report, Apr 14, 10:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1026 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 6 W DODD CITY 33.57N 96.18W
04/14/2011 E0.88 INCH FANNIN TX EMERGENCY MNGR
IN BONHAMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:46 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Apr 14, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 51 min |
| Apr 14, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 59 min |
| Apr 14, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 56 min |
| Apr 14, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson, Wise | 52 min |
| Apr 14, 9:30 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 23 hr |
| Apr 14, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Apr 14, 10:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Fannin, Grayson | 62 min |
| Apr 14, 10:57 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Apr 14, 11:02 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Delta, Hopkins, Hunt, Kaufman and 2 more | 58 min |
| Apr 14, 11:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 67 min |
| Apr 14, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Kaufman, Rains, Van Zandt | 64 min |
| Apr 14, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, McLennan, Navarro | 61 min |
| Apr 15, 12:37 AM CDT | Special Weather Statement | FWD | Bell | 23 min |
| Apr 15, 1:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| Apr 15, 1:30 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Apr 15, 12:35 PM CDT | Special Weather Statement | FWD | Jack, Montague, Palo Pinto, Parker, Stephens, Wise and 1 more | 85 min |
| Apr 15, 1:56 PM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 64 min |
| Apr 15, 3:04 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 56 min |
| Apr 15, 3:58 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 62 min |
| Apr 15, 4:56 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 64 min |
| Apr 15, 6:02 PM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 59 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.